# SDR SWAA2023041214154

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - CORROSION ON THRESHOLD WEB AT WL 156 - RBL 28.5 BS 480+1; BS 480+3.5; BS 480+4.5. / RBL 29.5 BS 440+5; BS 480+5.<[01] REMOVED CORROSION FROM MULTIPLE LOCATIONS. EVALUATED BLENDS; DEEPEST BLEND IS AT BS440+5 1.5 X .75 D .025. ORIGINAL THICKNESS IS .050. BLEND IS OUT OF LIMITS. IAW SRM 53-30-15 CAL TOOL ID: ATS2566 S/N 00991 EXP 2/29/24;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE;[03] FAULT RESOLVED ON TTG8Q00JDZML;[04] UPDATED TABLE PARAMETERS;[05] CORRECTION FOR CORRECTIVE ACTION 3- FAULT RESOLVED ON TTG8Q00JE2P7;[06] VERIFIED CORRECTIVE ACTON 5
